# SDR REXA2021101400863

- Difficulty date: September 25, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: 601R318631
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH MECHANISM PULL IN LEVER TORQUE TUBES CORRODED AND STOP FITTING CHAFED AND PITTED. - INSTALLED NEW PAX DOOR PULL IN LEVER TORQUE TUBE AND REINSTALLED SAME SERVICEABLE PULL IN LEVERS IAW CRJ700 AMM 52-11-02-400-806-A01. OPS CHECK GOOD. /N 601R31863-1. STOP FITTING P/N 601R38923-3 REPLACED DURING TORQUE TUBE INSTALL. WVAC EMP # 88565.
